# SDR MALA975358

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Antiskid Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2973 - ON APPROACH TO ATW, CREW HAD THE ANTI-SKID LIGHT ILLUMINATED WITH GEAR EXTENDED.  AIRCRAFT RETURNED TO DTW. MAINTENANCE INSPECTED ALL TRANSDUCERS, WIRES, CONTROLLER AND VALVES, RE-RACKED THE WEU.  ALL CHECKS GOOD.  (X)
